# SDR YENA201706160501

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 26,898 hours, 8,929 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Computer
- Part number: 9651676002
- Part serial: EMK522421
- Condition: Failed
- Location: Gps
- Part time: 41,494 hours, 14,661 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT 36000 FT, SMELLED A FAINT BURNING ODOR ALONG WITH ECAM NAV GPWS CAUTION.  COMPLIED WITH QRH AND ODOR STOPPED.  GPWS SYS  OFF IAW QRH.  REMOVED AND REPLACED EGPWS COMPUTER IAW AMM 34-48-34. OPS CHECKED GOOD.
